MathSciNet Relay Station
MathSciNet bibliographic data
MR1205192 35B50 (35J10 47F05 81Q10)
Guibourg, Denis Inégalités maximales pour l'opérateur de Schrödinger. (French) [Maximal inequalities for Schrödinger operators] C. R. Acad. Sci. Paris Sér. I Math. 316 (1993), no. 3, 249–252.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement